MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 SOCKET PUSHER F/22.225 I/D CUP; HIP INSTRUMENTS : RETRACTORS

DEPUY INTERNATIONAL LTD - 8010379 SOCKET PUSHER F/22.225 I/D CUP; HIP INSTRUMENTS : RETRACTORS
Model Number 9626-07-000
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The two instruments arrived the hospital with crack in the plastic.Where / when did the event occur? other arrived with crack.What action was taken/required to manage the problem during the procedure has not been in use.Was a patient involved: no.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> the instrument associated with this report was not returned.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
SOCKET PUSHER F/22.225 I/D CUP
Common Device Name
HIP INSTRUMENTS : RETRACTORS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10900386
Report Number1818910-2020-25475
Device Sequence Number2489682
Product Code HWR
UDI-Device Identifier10603295243311
UDI-Public10603295243311
Combination Product (Y/N)N
Initial Reporter CountryNO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9626-07-000
Device Catalogue Number962607000
Device Lot NumberCL2346301
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer12/21/2020
Initial Report FDA Received Date11/25/2020
Supplement Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1